# SDR DALA2023071305708

- Difficulty date: July 12, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 85,385 hours, 39,422 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP SQUIB TEST FAILED EMERGENCY ESCAPE L ON TEST 1. CORRECTIVE ACTION: T/S PER B757 SSM 25-65-01. RELAY K10486 INOP. REMOVED AND REPLACE RELAY PER B757 AIPC 25-65-53. OP CHECK GOOD (4109758)
